# SDR CKSA97448

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THE MAIN UPPER CARGO DOOR DUE TO MAIN CARGO DOOR CAME OPEN INFLIGHT.  REF ATI LOG SHEET NR 16711 AND 16712 UPPER DOOR INTERCOSTAL STA 140 TO 152 AND 260-272 DAMAGED (MAIN CARGO DOOR).  REMOVED AND REPLACED IAW DC8 SRM 51-1-21, 51-3-0 AND 51-1-0. (7075-T6) NON-ROUTINE TASK CARD NUMBER 110505.
